# SDR HALA2022011300013

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 11,261 hours, 2,417 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLT, LOUD MID FREQ NOISE AVAILABLE IN FWD GALLEY LASTING -2HOURS. POSSIBLE IL DOOR SEAL LEAK. CHANGED CABIN ALT BY 500' WITH NO EFFECT. RESOLVED ON ITS OWN.// CHECKED & CLEANED DOOR SEALS AT 1L DOOR, PERFORMED PRESSURIZATION TEST IAW AMM 05-53-00-780-002-A01, NO LEAK OR LOUD NOISE NOTED DURING TEST. OK FOR SVC
